# SDR EE4Y2025010921514

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 45,564 hours, 30,021 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 19015490002
- Part serial: UNK
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, IT WAS FOUND A EXISTING REPAIR INSTALLED AS PER CUSTOMER RECORDS PER ETD2022-190-037536 INSTRUCTIONS BUT AT THE REPAIR RECORDS IS MISSING THE MATERIALS TRACEABILITY. DUE TO THIS SITUATION AND PER CUSTOMER REQUESTS THE REPAIR WAS REMOVED, AND NEW REPAIR WILL BE INSTALLED PER ETD2022-190-037536 DTD DEC 22 2022 AND COOPESA ENGINEERING ORDER COO-EO-2024-21287-R00 DTD NOV 11 2024. THIS IS A MINOR REPAIR
